skin-hair-icon
Finax side effect
After taking finax1mg on an alternate day(3mg per week), I suffer major side effect of finax is reduce in memory sharpness...my mind efficiency drastically reduce after taking finax...does it bcz of finasteride or any other reason??plz reply me
200 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

No..very rare possibility.. for detailed information do direct online consultation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi This is not caused by finax tablet.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.